# SDR C77A20151129003

- Difficulty date: November 29, 2015
- Submitted: November 29, 2015
- Operation: Air carrier
- Aircraft: N617CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000210
- Aircraft time: 21,487 hours, 12,269 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669003
- Condition: Corroded
- Location: Fuselage
- Part time: 10,790 hours, 6,090 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN LT FLOORBEAM, PN 170-65669-003 HAS CORROSION AT FRAME 86 - 87, Y= -260, X=23453 - 23865.  R & R AFT CABIN FLOORBEAM IAW SRM 51-41-01 & 51-43-01 ON WO 19664831D1 IAW EO E175-53MR-093 REV 4 WO 1832172.
